# SDR 07FDEA02606

- Difficulty date: July 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT SEAT TRACK FLANGE CORRODED AT FRAME 50/51 STA 2733     Y1446.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW A310 SRM 53-10-16 PG 101.  FABRICATED SPLICES AND REPLACEMENT SEAT TRACK SECTION IAW A310 SRM 51-10-16 PG 201.  INSTALLED SEAT TRACK REPAIR IAW A310 SRM 53-10-16.
